# SDR AALA201904039007

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 62,184 hours, 16,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: External Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EXTERNAL SLIDE LIGHT WAS INOPERABLE. MAINTENANCE RELAMPED R1 DOOR EXTERNAL SLIDE LIGHT PER AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
